| Model Number |
03.118.111 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the silicone handle/quick coupling w/rotating cap top will not stay attached and the stardrive screwdriver shaft threads are destroyed on the driver.The malfunctions occurred intraoperatively during an unknown procedure.There was no surgical delay.The procedure outcome was unknown.There was no patient consequence.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6 investigation summary the instrument(s) was not returned and instead the investigation will be done based on the supplied image(s) from the attachments (1 image(s) from the attachment(s) located in notes & attachments section of the product complaint).The image(s) was reviewed and the complaint condition could be confirmed as the silicone handle/quick coupling w/rotating cap top was see separated in the image provided.As the instrument(s) was not returned an as received condition, dimensional inspection, material or drawing reviews are not applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.